# SDR HNAA2011120600415

- Difficulty date: December 6, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 48,783 hours, 53,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 2024T3
- Condition: Cracked
- Location: Fuselage Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE REINFORCEING BOTTOM FRAME AT STA.X222 BETWEEN STR 23S AND 25S FOUND CRACKED.  ANGLE REINFORCING BOTTOM FRAME REPAIRED, LOCALLY FRABRICATED IAW SAMPLE AND DWG 85320395.  REPAIR WAS DONE IAW SRM 53-20-21.
